# SDR ASAA0380426

- Difficulty date: May 2, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHT NEAR ROW 1.  REPLACED TRACK COVERS AND RESECURED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
